Translator Disclaimer
2018 A combinatorial description of topological complexity for finite spaces
Kohei Tanaka
Algebr. Geom. Topol. 18(2): 779-796 (2018). DOI: 10.2140/agt.2018.18.779

Abstract

This paper presents a discrete analog of topological complexity for finite spaces using purely combinatorial terms. We demonstrate that this coincides with the genuine topological complexity of the original finite space. Furthermore, we study the relationship with simplicial complexity for simplicial complexes by taking the barycentric subdivision into account.

Citation

Download Citation

Kohei Tanaka. "A combinatorial description of topological complexity for finite spaces." Algebr. Geom. Topol. 18 (2) 779 - 796, 2018. https://doi.org/10.2140/agt.2018.18.779

Information

Received: 25 May 2016; Revised: 1 October 2017; Accepted: 15 October 2017; Published: 2018
First available in Project Euclid: 22 March 2018

zbMATH: 06859604
MathSciNet: MR3773738
Digital Object Identifier: 10.2140/agt.2018.18.779

Subjects:
Primary: 55P10
Secondary: 06A07

Rights: Copyright © 2018 Mathematical Sciences Publishers

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.18 • No. 2 • 2018
MSP
Back to Top